A general treatment of singular Lagrangians with linear velocities

2000-03-01
Baleanu, D
Guler, Y
The Hamilton-Jacobi treatment of singular systems with linear velocities is investigated. Since the rank of Hessian matrix is zero, all the generalized coordinates are independent parameters. Integrability conditions reduce the degrees of freedom. Path integral quantization is analyzed.

Citation Formats
D. Baleanu and Y. Guler, “A general treatment of singular Lagrangians with linear velocities,” NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol. 115, no. 3, pp. 319–324, 2000, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/65322.